MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 15AACBABBABBBAAAAAAAAAABLP15 MONITOR/DEFIB; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 15AACBABBABBBAAAAAAAAAABLP15 MONITOR/DEFIB; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Failure to Deliver Energy (1211); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and verified the observed issue.Stryker determined that the cause of the reported issue was due to an unseated capacitor to therapy pcb cable.Stryker reseated the cable to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to stryker loaner inventory.
 
Event or Problem Description
Stryker was performing preventative maintenance on a stryker-owned loaner device and observed that the device does not deliver defibrillation energy when shocking.It also displays an "abnormal energy delivery" message.As a result, defibrillation therapy may be unavailable, if needed.There was no patient use associated with the reported event.

Brand Name
15AACBABBABBBAAAAAAAAAABLP15 MONITOR/DEFIB
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key22847390
Report Number0003015876-2025-01689
Device Sequence Number8373569
Product Code MKJ
UDI-Device Identifier00883873911631
UDI-Public00883873911631
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown